Alert archive / Tennessee / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 223, NWS Nashville, TN

July 5, 2012Rutherford County, Williamson County, Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Jul 5, 2012, 7:07 PM CDT for Rutherford County, Williamson County, Tennessee. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 5, 2012, 7:07 PM CDT (00:07 UTC)
Expired
Jul 5, 2012, 7:45 PM CDT
In force
38 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon

Counties Rutherford County, TN, Williamson County, TN

The radar

The Nashville radar (KOHX), 34 km from the middle of the area, began a volume at 00:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 5, 7:18 PM CDTTSTM WND DMGSmyrna, TNTREES DOWN ALONG SAM DAVIS RD IN SMYRNA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 0.1 hours before the alert went out and 21 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2012-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1221 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2012-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1221 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
2511 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
19 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

984 
WUUS54 KOHX 060007
SVROHX
TNC149-187-060045-
/O.NEW.KOHX.SV.W.0223.120706T0007Z-120706T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
707 PM CDT THU JUL 5 2012

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN RUTHERFORD COUNTY IN MIDDLE TENNESSEE...
  SOUTHEASTERN WILLIAMSON COUNTY IN MIDDLE TENNESSEE...

* UNTIL 745 PM CDT

* AT 708 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH. THE STORM WAS NEAR SMYRNA...MOVING SOUTHWEST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  NOLENSVILLE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. DO NOT
STAY OUTDOORS IF YOU ARE IN THE PATH OF SEVERE THUNDERSTORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM THURSDAY
EVENING FOR CENTRAL TENNESSEE.

&&

LAT...LON 3594 8641 3574 8670 3594 8684 3598 8666
      3597 8661 3599 8662 3602 8648
TIME...MOT...LOC 0008Z 063DEG 21KT 3595 8659

$$

FORECASTER: 31
2 follow-up statements
795 
WWUS54 KOHX 060021
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
721 PM CDT THU JUL 5 2012

TNC149-187-060045-
/O.CON.KOHX.SV.W.0223.000000T0000Z-120706T0045Z/
RUTHERFORD TN-WILLIAMSON TN-
721 PM CDT THU JUL 5 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
WILLIAMSON AND WEST CENTRAL RUTHERFORD COUNTIES UNTIL 745 PM CDT...

AT 721 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.  THIS STORM WAS LOCATED NEAR NOLENSVILLE...OR 12 MILES EAST
OF FRANKLIN...MOVING SOUTHWEST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EASTERN WILLIAMSON COUNTY.

LAT...LON 3592 8644 3574 8670 3576 8672 3594 8684
      3598 8668 3597 8661 3599 8661 3601 8652
TIME...MOT...LOC 0021Z 063DEG 21KT 3592 8667

$$
31
293 
WWUS54 KOHX 060038
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
738 PM CDT THU JUL 5 2012

TNC149-060048-
/O.CAN.KOHX.SV.W.0223.000000T0000Z-120706T0045Z/
RUTHERFORD TN-
738 PM CDT THU JUL 5 2012

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL RUTHERFORD COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3588 8661 3587 8662 3581 8676 3594 8684
      3597 8675 3598 8666
TIME...MOT...LOC 0038Z 042DEG 9KT 3589 8679

$$

TNC187-060045-
/O.CON.KOHX.SV.W.0223.000000T0000Z-120706T0045Z/
WILLIAMSON TN-
738 PM CDT THU JUL 5 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
WILLIAMSON COUNTY UNTIL 745 PM CDT...

AT 738 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.  THIS STORM WAS LOCATED NEAR FRANKLIN...MOVING SOUTHWEST AT
10 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF CENTRAL WILLIAMSON COUNTY.

LAT...LON 3588 8661 3587 8662 3581 8676 3594 8684
      3597 8675 3598 8666
TIME...MOT...LOC 0038Z 042DEG 9KT 3589 8679

$$
31

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 7:01 PM CDT, 6 minutes earlier.

Area forecast discussion, Jul 5, 7:01 PM CDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
701 PM CDT THU JUL 5 2012

.AVIATION 00Z DISCUSSION...
SHOWERS AND A FEW TSTMS WILL PERSIST THROUGH 03Z FOR CSV. SCT
CLOUDS EXPECTED ELSEWHERE. AFT 03Z...PARTLY CLOUDY CONDITIONS TO
RULE. ISOL/SCT CONVECTION WILL RETURN AFT 18Z.

&&

.PREV DISCUSSION... /ISSUED 327 PM CDT THU JUL 5 2012/

SHORT TERM...THUNDERSTORM COMPLEX CONTINUES TO DROP SOUTH
SOUTHWESTWARD ACROSS EASTERN KENTUCKY, TOWARD OUR EASTERN
COUNTIES, AND SVR TSTM WARNINGS HAVE BEEN ISSUED FOR SOME
OF THESE STORMS UP IN KENTUCKY. SOME WIND DAMAGE HAS BEEN REPORTED
THIS AFTERNOON AT SEVERAL KENTUCKY LOCATIONS, AND SIMILAR PROBLEMS
MAY OCCUR IN OUR NORTHEASTERN PLATEAU COUNTIES BY LATE AFTERNOON.

SEVERE THUNDERSTORMS WATCH NO. 471 REMAINS IN EFFECT FOR EASTERN
MIDDLE TENNESSEE UNTIL 03Z, IN ANTICIPATION OF THE ARRIVAL OF THE
KENTUCKY STORMS. IN ADDITION, ISOLATED THUNDERSTORMS HAVE POPPED
UP THIS AFTERNOON IN OTHER PARTS OF THE MID STATE, AND A FEW OF
THOSE COULD BECOME STRONG-TO-SEVERE OVER THE NEXT 3 TO 5 HOURS AS WELL.

OUTSIDE OF THUNDERSTORM AREAS YOU CAN EXPECT THE BRUTAL HEAT TO
CONTINUE UNABATED. THE HEAT ADVISORY FOR AREAS WEST OF THE PLATEAU HAS
BEEN EXTENDED THROUGH 08Z, SUN, IN ANTICIPATION OF MORE HOT
WEATHER PROBLEMS THROUGH AT LEAST THE FIRST HALF OF THE UPCOMING WEEKEND.

HAVE ARRANGED OUR RAINFALL GRIDS FOR TOMORROW IN SIMILAR FASHION
TO TODAY'S, WITH THE EXPECTATION OF LITTLE CHANGE IN OVERALL
PATTERN, AND SOME OF THE JUICIEST AIR TO OUR NORTHEAST, OVER EASTERN
KENTUCKY. CHANCE POPS REMAIN IN PLACE FOR THE CUMBERLAND PLATEAU
ON SATURDAY, WITH SLIGHT CHANCE ELSEWHERE.

LONG TERM...MODELS CONTINUE TO PROMOTE A GENERAL PATTERN CHANGE
FOR NEXT WEEK, AS OUR HOT BOX HIGH PRESSURE SYSTEM RETROGRADES TO
THE ROCKY MOUNTAINS IN THE FACE OF A DEEPENING TROUGH OVER THE
EASTERN UNITED STATES. EXPECT A PERIOD OR TWO OF SCATTERED TO
NUMEROUS SHOWERS AND THUNDERSTORMS DURING THE SUNDAY THROUGH
MONDAY PERIOD, ESPECIALLY DURING THE AFTERNOON AND EVENING HOURS.

FRONT SHOULD SLIDE SLOWLY SOUTHWARD ACROSS OUR AREA BY TUESDAY
NIGHT, WITH LOWER DEW POINTS ACTUALLY WORKING THEIR WAY INTO AT
LEAST NORTHERN AND WESTERN PARTS OF OUR FORECAST AREA BY THE
MIDDLE OF NEXT WEEK.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 3 AM CDT SUNDAY FOR TNZ005>009-022>030-
056>062-075-093>095.

&&

21
Hazardous weather outlook, Jul 5, 5:25 AM CDT, 13 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
525 AM CDT THU JUL 5 2012

TNZ010-011-031>034-063>066-077>080-061030-
CLAY-PICKETT-JACKSON-PUTNAM-OVERTON-FENTRESS-CANNON-DE KALB-WHITE-
CUMBERLAND-COFFEE-WARREN-GRUNDY-VAN BUREN-
525 AM CDT THU JUL 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

EXCESSIVE HEAT WILL CONTINUE TODAY. HIGHEST HEAT INDICES AROUND
100 IN THE AFTERNOON. SCATTERED THUNDERSTORMS ARE EXPECTED THIS
AFTERNOON AND EVENING. A FEW STRONG TO SEVERE STORMS ARE POSSIBLE
WITH DAMAGING WINDS...FREQUENT LIGHTNING AND LOCALLY HEAVY
RAINFALL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

EXCESSIVE HEAT WILL CONTINUE THROUGH SATURDAY. HIGHEST HEAT INDICES
AROUND 100. ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED INTO
THE WEEKEND. STRONG TO SEVERE STORMS ARE POSSIBLE WITH DAMAGING
WINDS...FREQUENT LIGHTNING AND LOCALLY HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

EVEN THOUGH ANY SEVERE THUNDERSTORMS ARE EXPECTED TO BE BRIEF AND
ISOLATED, SPOTTERS ARE ENCOURAGED TO CLOSELY MONITOR WEATHER
CONDITIONS AND BE PREPARED TO CALL IN ANYTHING REACHING REPORTING
CRITERIA.

TNZ005>009-022>030-056>062-075-093>095-061030-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-BENTON-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-PERRY-
HICKMAN-LEWIS-WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-BEDFORD-WAYNE-
LAWRENCE-GILES-
525 AM CDT THU JUL 5 2012

...HEAT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT
FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

EXCESSIVE HEAT WILL CONTINUE TODAY. HIGHEST HEAT INDICES AROUND
105 IN THE AFTERNOON. ISOLATED THUNDERSTORMS ARE EXPECTED THIS
AFTERNOON AND EVENING. A FEW STRONG TO SEVERE STORMS ARE POSSIBLE
WITH DAMAGING WINDS...FREQUENT LIGHTNING AND LOCALLY HEAVY
RAINFALL.

MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR
BY LISTENING TO NOAA WEATHER RADIO.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

EXCESSIVE HEAT WILL CONTINUE THROUGH SATURDAY. HIGHEST HEAT INDICES
AROUND 105. ISOLATED THUNDERSTORMS ARE EXPECTED INTO THE WEEKEND.
STRONG TO SEVERE STORMS ARE POSSIBLE WITH DAMAGING WINDS...FREQUENT
LIGHTNING AND LOCALLY HEAVY RAINFALL.

MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR
BY LISTENING TO NOAA WEATHER RADIO.

.SPOTTER INFORMATION STATEMENT...

EVEN THOUGH ANY SEVERE THUNDERSTORMS ARE EXPECTED TO BE BRIEF AND
ISOLATED, SPOTTERS ARE ENCOURAGED TO CLOSELY MONITOR WEATHER
CONDITIONS AND BE PREPARED TO CALL IN ANYTHING REACHING REPORTING
CRITERIA.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

04

In the hours before

Special weather statement, Jul 5, 6:34 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
634 PM CDT THU JUL 5 2012

TNZ077-078-060000-
COFFEE-WARREN-
634 PM CDT THU JUL 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR COFFEE AND WARREN COUNTIES...

AT 633 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 12 MILES NORTHEAST OF MANCHESTER...MOVING SOUTH
AT 5 MPH.

SMALL HAIL...FREQUENT CLOUD TO GROUND LIGHTNING STRIKES...BRIEF
HEAVY RAINFALL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

LAT...LON 3554 8601 3563 8607 3565 8604 3566 8601
      3565 8600 3568 8598 3559 8590

31
Local storm report, Jul 5, 6:42 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
642 PM CDT THU JUL 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     HAIL             ETHRIDGE                35.32N 87.30W
07/05/2012  E1.75 INCH       LAWRENCE           TN   PUBLIC

0428 PM     TSTM WND DMG     ETHRIDGE                35.32N 87.30W
07/05/2012                   LAWRENCE           TN   LAW ENFORCEMENT

            A PORTION OF A ROOF ON AN OFFICE BLDG WAS BLOWN OFF IN
            ETHRIDGE ALONG HWY 43.

0435 PM     TSTM WND DMG     ALLARDT                 36.38N 84.88W
07/05/2012                   FENTRESS           TN   TRAINED SPOTTER

            6 INCH LIMB BROKE OFF TOP OF TREE DUE TO WIND

0443 PM     HAIL             ETHRIDGE                35.32N 87.30W
07/05/2012  E2.00 INCH       LAWRENCE           TN   PUBLIC

            2 INCH HAIL IN ETHRIDGE.

0445 PM     TSTM WND DMG     ETHRIDGE                35.32N 87.30W
07/05/2012                   LAWRENCE           TN   EMERGENCY MNGR

            ROOF AND CEILING BLOWN OFF A HOUSE IN ETHRIDGE.

0450 PM     HAIL             2 N LAWRENCEBURG        35.27N 87.34W
07/05/2012  E0.75 INCH       LAWRENCE           TN   PUBLIC

            3/4 INCH HAIL JUST NORTH OF LAWRENCEBURG. ALSO...35-40
            MPH WINDS.

0455 PM     TSTM WND DMG     CLARKSVILLE             36.56N 87.35W
07/05/2012                   MONTGOMERY         TN   PUBLIC

            TREES DOWN IN CLARKSVILLE.

0500 PM     TSTM WND DMG     10 S JAMESTOWN          36.29N 84.94W
07/05/2012                   FENTRESS           TN   PUBLIC

            TREES DOWN IN GRIMSLEY.

0505 PM     TSTM WND DMG     ETHRIDGE                35.32N 87.30W
07/05/2012                   LAWRENCE           TN   EMERGENCY MNGR

            ROOF DAMAGE AND POWER LINES AND TREES DOWN IN ETHRIDGE.

0517 PM     TSTM WND DMG     ALLARDT                 36.38N 84.88W
07/05/2012                   FENTRESS           TN   TRAINED SPOTTER

            ROOF DAMAGE TO A FURNITURE STORE AND TREES DOWN.

0530 PM     TSTM WND DMG     ALGOOD                  36.20N 85.45W
07/05/2012                   PUTNAM             TN   TRAINED SPOTTER

            TREES DOWN AND BLOCKING ROAD. WINDS EST AT 45 MPH.

&&

31
Local storm report, Jul 5, 6:49 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
649 PM CDT THU JUL 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     TSTM WND DMG     2 E SPARTA              35.93N 85.44W
07/05/2012                   WHITE              TN   LAW ENFORCEMENT

            TREES DOWN.

0530 PM     TSTM WND DMG     COOKEVILLE              36.16N 85.51W
07/05/2012                   PUTNAM             TN   LAW ENFORCEMENT

            TREES DOWN COUNTY WIDE.

0630 PM     HAIL             3 W MURFREESBORO        35.85N 86.45W
07/05/2012  E1.00 INCH       RUTHERFORD         TN   TRAINED SPOTTER

            1 INCH HAIL AND TREES DOWN. HAIL COVERING GROUND.

&&

21
Local storm report, Jul 5, 6:53 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
653 PM CDT THU JUL 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     TSTM WND DMG     MANCHESTER              35.47N 86.08W
07/05/2012                   COFFEE             TN   AMATEUR RADIO

            NUMEROUS TREES DOWN IN MANCHESTER.

0630 PM     TSTM WND DMG     10 SW SPENCER           35.64N 85.58W
07/05/2012                   VAN BUREN          TN   LAW ENFORCEMENT

            TREES DOWN ACROSS WESTERN PORTION OF COUNTY.

0640 PM     TSTM WND DMG     MCMINNVILLE             35.69N 85.78W
07/05/2012                   WARREN             TN   EMERGENCY MNGR

            TREES DOWN ACROSS COUNTY.

&&

21
Local storm report, Jul 5, 6:54 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
654 PM CDT THU JUL 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     TSTM WND DMG     5 NE MANCHESTER         35.52N 86.02W
07/05/2012                   COFFEE             TN   TRAINED SPOTTER

            NEAR WILLOW BROOK GOLF COURSE 24 INCH TREE SNAPPED

&&

TROUTMAN
Local storm report, Jul 5, 6:56 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
656 PM CDT THU JUL 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     HAIL             ETHRIDGE                35.32N 87.30W
07/05/2012  E1.75 INCH       LAWRENCE           TN   PUBLIC

0428 PM     TSTM WND DMG     ETHRIDGE                35.32N 87.30W
07/05/2012                   LAWRENCE           TN   LAW ENFORCEMENT

            A PORTION OF A ROOF ON AN OFFICE BLDG WAS BLOWN OFF IN
            ETHRIDGE ALONG HWY 43.

0435 PM     TSTM WND DMG     ALLARDT                 36.38N 84.88W
07/05/2012                   FENTRESS           TN   TRAINED SPOTTER

            6 INCH LIMB BROKE OFF TOP OF TREE DUE TO WIND

0443 PM     HAIL             ETHRIDGE                35.32N 87.30W
07/05/2012  E2.00 INCH       LAWRENCE           TN   PUBLIC

            2 INCH HAIL IN ETHRIDGE.

0445 PM     TSTM WND DMG     ETHRIDGE                35.32N 87.30W
07/05/2012                   LAWRENCE           TN   EMERGENCY MNGR

            ROOF AND CEILING BLOWN OFF A HOUSE IN ETHRIDGE.

0450 PM     HAIL             2 N LAWRENCEBURG        35.27N 87.34W
07/05/2012  E0.75 INCH       LAWRENCE           TN   PUBLIC

            3/4 INCH HAIL JUST NORTH OF LAWRENCEBURG. ALSO...35-40
            MPH WINDS.

0455 PM     TSTM WND DMG     CLARKSVILLE             36.56N 87.35W
07/05/2012                   MONTGOMERY         TN   PUBLIC

            TREES DOWN IN CLARKSVILLE.

0500 PM     TSTM WND DMG     10 S JAMESTOWN          36.29N 84.94W
07/05/2012                   FENTRESS           TN   PUBLIC

            TREES DOWN IN GRIMSLEY.

0505 PM     TSTM WND DMG     ETHRIDGE                35.32N 87.30W
07/05/2012                   LAWRENCE           TN   EMERGENCY MNGR

            ROOF DAMAGE AND POWER LINES AND TREES DOWN IN ETHRIDGE.

0517 PM     TSTM WND DMG     ALLARDT                 36.38N 84.88W
07/05/2012                   FENTRESS           TN   TRAINED SPOTTER

            ROOF DAMAGE TO A FURNITURE STORE AND TREES DOWN.

0530 PM     TSTM WND DMG     COOKEVILLE              36.16N 85.51W
07/05/2012                   PUTNAM             TN   LAW ENFORCEMENT

            TREES DOWN COUNTY WIDE.

0530 PM     TSTM WND DMG     ALGOOD                  36.20N 85.45W
07/05/2012                   PUTNAM             TN   TRAINED SPOTTER

            TREES DOWN AND BLOCKING ROAD. WINDS EST AT 45 MPH.

0545 PM     TSTM WND DMG     2 E SPARTA              35.93N 85.44W
07/05/2012                   WHITE              TN   LAW ENFORCEMENT

            TREES DOWN.

0605 PM     TSTM WND DMG     MANCHESTER              35.47N 86.08W
07/05/2012                   COFFEE             TN   AMATEUR RADIO

            NUMEROUS TREES DOWN IN MANCHESTER.

0630 PM     HAIL             3 W MURFREESBORO        35.85N 86.45W
07/05/2012  E1.00 INCH       RUTHERFORD         TN   TRAINED SPOTTER

            1 INCH HAIL AND TREES DOWN. HAIL COVERING GROUND.

0630 PM     TSTM WND DMG     10 SW SPENCER           35.64N 85.58W
07/05/2012                   VAN BUREN          TN   LAW ENFORCEMENT

            TREES DOWN ACROSS WESTERN PORTION OF COUNTY.

0640 PM     TSTM WND DMG     MCMINNVILLE             35.69N 85.78W
07/05/2012                   WARREN             TN   EMERGENCY MNGR

            TREES DOWN ACROSS COUNTY.

0650 PM     TSTM WND DMG     5 NE MANCHESTER         35.52N 86.02W
07/05/2012                   COFFEE             TN   TRAINED SPOTTER

            NEAR WILLOW BROOK GOLF COURSE 24 INCH TREE SNAPPED

&&

31

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 7:11 PM CDTSpecial Weather StatementOHXMaury34 min
Jul 5, 7:45 PM CDTSpecial Weather StatementOHXWilliamson30 min
Jul 6, 1:35 PM CDTSevere Thunderstorm WarningOHXHickman, Humphreys14 min
Jul 6, 2:02 PM CDTSevere Thunderstorm WarningOHXWayne28 min
Jul 6, 2:05 PM CDTSevere Thunderstorm WarningOHXMontgomery, Stewart25 min
Jul 6, 2:11 PM CDTSevere Thunderstorm WarningOHXBenton19 min
Jul 6, 2:16 PM CDTSpecial Weather StatementOHXSumner44 min
Jul 6, 2:16 PM CDTSevere Thunderstorm WarningOHXDickson, Houston, Montgomery, Stewart29 min
Jul 6, 2:27 PM CDTSpecial Weather StatementOHXPerry48 min
Jul 6, 2:30 PM CDTSpecial Weather StatementOHXRutherford45 min
Jul 6, 2:39 PM CDTSevere Thunderstorm WarningOHXSumner51 min
Jul 6, 2:42 PM CDTSevere Thunderstorm WarningOHXDickson, Houston, Humphreys, Montgomery, Stewart33 min
Jul 6, 2:45 PM CDTSevere Thunderstorm WarningOHXDavidson, Wilson36 min
Jul 6, 2:49 PM CDTSpecial Weather StatementOHXLawrence, Wayne56 min
Jul 6, 3:05 PM CDTSevere Thunderstorm WarningOHXWayne14 min
Jul 6, 3:32 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Robertson17 min
Jul 6, 3:49 PM CDTSevere Thunderstorm WarningOHXSmith, Sumner, Trousdale, Wilson26 min
Jul 6, 4:12 PM CDTSevere Thunderstorm WarningOHXHickman, Lewis, Perry33 min
Jul 6, 4:37 PM CDTSevere Thunderstorm WarningOHXDavidson, Williamson38 min
Jul 6, 5:13 PM CDTSevere Thunderstorm WarningOHXDavidson, Hickman, Maury, Williamson47 min
Jul 6, 5:47 PM CDTSevere Thunderstorm WarningOHXMarshall, Maury, Williamson21 min
Jul 6, 5:53 PM CDTSevere Thunderstorm WarningOHXBedford, Rutherford37 min
Jul 6, 5:56 PM CDTSevere Thunderstorm WarningOHXHickman, Lewis34 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.